A New Property of the Roots of an Equation

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2018 by IJMTT Journal
Volume-59 Number-4
Year of Publication : 2018
Authors : Tuhin Bose
  10.14445/22315373/IJMTT-V59P538

MLA

MLA Style: Tuhin Bose "A New Property of the Roots of an Equation " International Journal of Mathematics Trends and Technology 59.4 (2018): 274-275.

APA Style: Tuhin Bose (2018). A New Property of the Roots of an Equation . International Journal of Mathematics Trends and Technology, 59(4), 274-275.

Abstract
If all roots of the “n” degree equation

Reference
[1] Mathematics Today
[2] Internet

Keywords
Titu’s Lemma, Tchebycheff’s inequality,Roots,Equation